Estimation of the norm of the error functional for interpolation formulas in the Sobolev space $L_2^{(m)}$
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions and related questions of analysis, Tome 180 (1987), pp. 234-235
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1987_180_a144,
author = {Ts. B. Shoǐnzhurov},
title = {Estimation of the norm of the error functional for interpolation formulas in the {Sobolev} space $L_2^{(m)}$},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {234--235},
year = {1987},
volume = {180},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1987_180_a144/}
}
TY - JOUR
AU - Ts. B. Shoǐnzhurov
TI - Estimation of the norm of the error functional for interpolation formulas in the Sobolev space $L_2^{(m)}$
JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova
PY - 1987
SP - 234
EP - 235
VL - 180
UR - http://geodesic.mathdoc.fr/item/TM_1987_180_a144/
LA - ru
ID - TM_1987_180_a144
ER -
%0 Journal Article
%A Ts. B. Shoǐnzhurov
%T Estimation of the norm of the error functional for interpolation formulas in the Sobolev space $L_2^{(m)}$
%J Trudy Matematicheskogo Instituta imeni V.A. Steklova
%D 1987
%P 234-235
%V 180
%U http://geodesic.mathdoc.fr/item/TM_1987_180_a144/
%G ru
%F TM_1987_180_a144
Ts. B. Shoǐnzhurov. Estimation of the norm of the error functional for interpolation formulas in the Sobolev space $L_2^{(m)}$. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions and related questions of analysis, Tome 180 (1987), pp. 234-235. http://geodesic.mathdoc.fr/item/TM_1987_180_a144/